MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-2.5-6-HX-ES
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that two axium coils had difficulty detaching.The patient was undergoing surgery for treatment of a saccular, unruptured anterior communicating aneurysm with a max diameter of 6.5 mm and a 5 mm neck diameter.It was noted the patient's vessel tortuosity showed no abnormalities.It was reported that the axium coil could not be detached and was replaced with a new axium coil.It was reported that the new axium coil also could not be detached at first, but successful detachment was achieved using the emergency detach system.No adverse health effects occurred.The physician attempted to withdraw using another instant detacher.The physician did not attempt to withdraw using another instant detacher.There was one attempt to remove the device manually via the hypotube.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Ancillary devices include an instant detacher system.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received that the coil came out of the introducer sheath smoothly.A continuous catheter flush was administered during the procedure.There was no kink/damage to the coil observed after removal.Prior to coil non-detachment, there were no issues encountered.There was no pushwire damage observed after removal from the patient.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23328876
Report Number9617601-2025-02083
Device Sequence Number16105055
Product Code KRD
UDI-Device Identifier00847536021051
UDI-Public(01)00847536021051(17)270319(10)228484479
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-2.5-6-HX-ES
Device Catalogue NumberAPB-2.5-6-HX-ES
Device Lot Number228484479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/25/2025
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale